# SDR SWAA043520

- Difficulty date: December 4, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 50,176 hours, 45,184 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 6545871132
- Part serial: 001750
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD SERVICE DOOR NR 1 WEB BEAM, CRACKED.  REMOVED AND REPLACED FWD SERVICE DOOR PER MM.
